Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Mild pain on the left of chest, arm, back since treatment for heart palpitations. Cause and remedy?

Hi I ve already been to the doctor s a few weeks back and he said there are no problems. I have a fair bit of pain in just the left side of my chest , left arm and upper middle left of my back. I was in hospital with heart palpitations about a month ago and since then my chest has ached (but obviously I did go to the doctor s since that happening). I am worried, the pain is worse today. Any words of wisdom would be highly appreciated.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
All chest pain are not cardiac pain
cardiac pain has typical characteristic features
it increase in intensity on exertion , relieved or decreased in intensity on rest
cardiac pain cant be continuos for month with out change in intensity
Regarding Palpitaion it can also cause by anxiety
Take care
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor